# SDR LR7A2020061632260

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,347 hours, 32,492 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 376950
- Condition: Cracked
- Location: Bs 557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB3200,  FOUND THE RT BS 557 LOWER BOW BEAM FITTING CRACKED AT WL 146, RBL 62.   REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP583 SRM 51-60 AND 51-70.
